# SDR LR7A04090

- Difficulty date: August 9, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 28,478 hours, 15,094 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB5301 FOUND CARGO RAMP SKIN CRACKED AT BL 0 LAP JOINT, FS 737 - 784, WL 141, IN TWO LOCATIONS, 10.0 INCHES AND 16.0 INCHES.  REPAIRED IAW LAC MEA 382-53-04-060.
